# SDR IPXA1565876

- Difficulty date: April 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part serial: 27389
- Condition: Damaged
- Location: S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD SIDE OF 9G WALL THIN STRAP AT STR 5L CRACKED.  CRACKS NOT ALLOWED, R & R STRAP IAW SRM 51-40-05-G. SRM 51-40-02-G AND DWG 141N8226-5.
